A female asked:
Disclaimer

my daughter was diagnoised with kawasaki disease her hands and feet are now peeling and itching when will the itching and peeling stop?

2 doctor answers
Dr. Michael Fisher
31 years experience Dermatology
Kawasaki Disease: The first phase, which can last for up to 2 weeks, usually involves a persistent fever higher than 104°f (39°c) and lasts for at least 5 days.During the second phase, which usually begins within 2 weeks of when the fever started, the skin on the hands and feet may begin to peel in large pieces. The child also may experience joint pain, diarrhea, vomiting, or abdominal pain. 3rd phase can last 8 wk.
Answered on Apr 3, 2015
1
1 thank
Dr. Fuad Kiblawi
27 years experience Pediatric Cardiology
1 week: Usually a few days up to a week. Peeling of fingers and toes is expected after kawasaki disease and is usually self limiting.
Answered on Sep 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old member asked:
Dr. Fuad Kiblawi
27 years experience Pediatric Cardiology
Few days: Peeling around fingers and toes is expected after kawasaki. Usually lasts for few days. Try moisturizers.
2
2 thanks
A 29-year-old female asked:
Dr. Cindy Williams
38 years experience Pediatrics
HFM: It could be. This also a symptom of resolving scarlet fever. That is a rash caused by strep throat. Especially, if her fingers, and groin area are als ... Read More
1
1 thank
A 36-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Lesions: These lesions would likely need to be examined and more history obtained to be able to provide you with useful input about the diagnosis or possible t ... Read More
A 32-year-old member asked:
Dr. John Eidt
Dr. John Eidt answered
39 years experience Vascular Surgery
No: Itching and peeling of the hands is not due to circulation problems. Can be due to a variety of conditions including allergies. See a dermatologist.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month